RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 3, Pages 419–427 (Mi mz7272)  

This article is cited in 3 scientific papers (total in 3 papers)

The $p$-length of an arbitrary finite group

K. A. Reshko, V. I. Kharlamova

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Abstract: Estimates are given for the $p$-length of an arbitrary finite group.

Full text: PDF file (681 kB)

English version:
Mathematical Notes, 1973, 14:3, 799–803

Bibliographic databases:

UDC: 519.4
Received: 09.11.1972

Citation: K. A. Reshko, V. I. Kharlamova, “The $p$-length of an arbitrary finite group”, Mat. Zametki, 14:3 (1973), 419–427; Math. Notes, 14:3 (1973), 799–803

Citation in format AMSBIB
\Bibitem{ResKha73}
\by K.~A.~Reshko, V.~I.~Kharlamova
\paper The $p$-length of an arbitrary finite group
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 3
\pages 419--427
\mathnet{http://mi.mathnet.ru/mz7272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=325774}
\zmath{https://zbmath.org/?q=an:0295.20030}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 3
\pages 799--803
\crossref{https://doi.org/10.1007/BF01147459}


Linking options:
  • http://mi.mathnet.ru/eng/mz7272
  • http://mi.mathnet.ru/eng/mz/v14/i3/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kovaleva, “Konechnye gruppy s zadannymi obobschenno maksimalnymi podgruppami (obzor). I. Konechnye gruppy s obobschenno normalnymi $n$-maksimalnymi podgruppami”, PFMT, 2016, no. 4(29), 48–58  mathnet
    2. V. A. Kovaleva, “Konechnye gruppy s zadannymi obobschenno maksimalnymi podgruppami (obzor). II. Ot maksimalnykh tsepei k maksimalnym param”, PFMT, 2017, no. 2(31), 55–65  mathnet
    3. I. V. Bliznets, V. M. Selkin, “On finite groups with modular Schmidt subgroup”, PFMT, 2019, no. 4(41), 36–38  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:96
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020